Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Theory Of Differential Equations. By Andrew R. Forsyth

Reviewed Work: Theory of Differential Equations. by Andrew R. Forsyth
Review by: Paul Brock
Journal of the American Statistical Association
Vol. 56, No. 294 (Jun., 1961), p. 466
DOI: 10.2307/2282310
Stable URL: http://www.jstor.org/stable/2282310
Page Count: 1
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
466
    466